# SDR CALA2013110500804

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 71,977 hours, 7,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 25215190001
- Part serial: 2092
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RT PACK FAILED APPROXIMATELY 10 MIN AFTER TAKEOFF.  APPLIED APPROPRIATE CHECKLIST PROCEDURE.  PACK REMAINED FAILED. TROUBLESHOT IAW FIM 21-51-00-810-830 & HAD FAULT CODE 21-24302.  R-FCV OPERATIONS CHECKED GOOD AS DID WIRING IAW FIM 21-51-00.  R & R AIR SUPPLY FLOW SENSOR PACK IAW FIM & MM 21-51-03-400-801.  OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 0938222  SN OFF 02092 SENSOR, AIR SUPPLY OFF 25-2151-9-0001 2092 ON 25-2151-9-0001 6109.
